Discussion in 'Dieting / Supplement Discussion' started by quantiqus, Aug 15, 2017.
Kind of, but are legal.
So I don't think the effect are so intense.
How did you feel?
I felt stronger in the gym on daa and a little more aggressive and irritated all around. I have psoriatic arthritis and after being on daa for a couple days I had a major flare up.
I don't know for sure if it was related but a lot of foods can trigger or exascerbate psoriatic arthritis so I didn't want to take any chances.
I bought D-aspartic acid. The brand below. I don't know how good it is, but I did not have many options. Either this, either another one, either a romanian shitty brand.
I will start taking it the next days and inform you about the results. If I don't enter the forum, it means that I am dead or that I have gone to the mountains, into the wild.
I don't think it will have strong effects, given the fact that it's legal. If it does not work, then Turinabol. I heard it's popular these days. Kidding!
- multi with glucosamine
- vit D & fishoil
All of them ''work''. I sleep alot better and feel more energetic in the morning.
Also, ZMA has a good effect on 'the hoose'.
Four days on DAA. Nothing, but it's still early. 3 grams a day.
Also, I bought magnesium, zinc. And I take vit D, B complex, creatine (5 grams a day), lecithin, condroitine, glucosamine. I am out of fish oils and I am not going to buy them for now.
Mostly, i am doing kickboxing, running and some weighlifting.
Two days ago, I felt a have much more energy, but I took a sample of l-carnitine, received when I bought the DAA. It may have been the coffee, I drank a whole cup of black coffee before the training.
Which brand of tribulus did you use/would you recommend?
Im telling you man the stuff is legit. Keep in mind my estrogen went up a bit too. maybe through in a little DIM a few times a week.
Thanks. I've had good experiences with it in the past in terms of libido, never got bloods so not sure if it did anything for my actual test levels. I used to use Ultimate Nutrition's Bulgarian, but I'm certain they changed the formula or source around '08-09 because it stopped having anywhere near the same effect. It almost did the opposite, lowered libido and made me lethargic.
Ive used that brand and I believe its only 40% of the actual active comnpound in tribulus. The one I referenced as I said is 90%. I*f your T levels, libido, etc are already normal I wouldn't expect a ton of effect. If your low though, I think u will love it.
10 days on DAA. I don't have moods or some shit like that. But I feel I have more energy during the day (afternoon) when usually I feel most tired. Don't know if it is the DAA or just a good period. I don't feel like I am better when I workout.
I take 3 grams. I might double the dose to see if there are any effects.
Zinc & Magnesium
Isn't a Multivitamin a waste of money, too? Which one do you take?
Piss most of it out, IMO
What trib supplement are you using?
I posted a picture of it just above.
I think so. If you make a smoothie with kale or spinach, green apple, and kiwi your getting most of the micronutrients your gonna need. Youll still need to figure out B-12 and D but those 3 foods are insanely packed with nutrients.
Good call. You definitely need more magnesium.
Or you could eat pumpkin seed all day long.
From the vitamins, I use D3 and B complex, because it's hard to take all you need from food. Or if you don't get enough soon. A, C, E, K - yes, a blender and some vegetables.
Minerals - magnesium it's pretty hard to find all you need in food. I've said at first that I don't feel anything, but now I find it helpful. I found another brand.
I heard that multivitamins and minerals are shit because the pills are too compact and it's better to take everything separate. Good thing I don't have a problem swallowing pills.
What form of magnesium, (chelate, malate, etc. and what brand, quantiqus?
Is that iron supplement you take good? Are you anemic because iron supplementstion is dangerous for men and women who no longer have their peroids. My cousin takes and iron supp with vit c and he is anemic deficient in iron, he had those red dots on his skin and did blood work. He said when he takes the iron supps it makes him constipated,
Separate names with a comma.